# SDR IPXA2015062390447

- Difficulty date: June 13, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 49,619 hours, 16,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587678
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, FOUND CRACK ON M/D CARGO FLOOR PANEL, 241QFF AT BS 933 TO BS 985, LBL 78 TO LBL 88.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-H.
